# SDR ASOA2015042712681

- Difficulty date: April 1, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,628 hours, 24,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA FASTENERS, LOCATED AT JUST FWD OF FS 559+112, STR 23R ON EXTERNAL SKIN HAVE FILOFORM CORROSION AROUND FASTENER HEADS.  FOUND CORROSION UNDER 6 MORE ROWS OF FASTENERS FWD OF FS 559+112.  REMOVED 12 EA RIVETS AND REMOVED CORROSION IAW SRM 51-21-06.  MAX MATERIAL REMOVED .0035".  REPAIRED DAMAGE IAW EA 32-2015-121.  FOUND CORROSION ON DOUBLER AT FS 559+112 JUST ABOVE STR 23R.  REMOVED 2 EA FASTENERS AND REMOVED CORROSION IAW SRM 51-21-6.  REPAIRED DAMAGE IAW EA 32-2015-122.  EA 32-2015-121 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
